# SDR R61A2021010900016

- Difficulty date: December 18, 2020
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RT FLOOR SUPPORT BETWEEN FR 88-90.  CFIII, FLOOR STRUCTURE, RT FLOOR SUPPORT, BRWN FR 88-89 REPLACED, IAW ERJ-175 SRM 51-43-01 AND SRM 51-42-01.
